# SDR A6WA202111227982

- Difficulty date: November 1, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 46,934 hours, 45,528 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005143
- Part serial: NSN
- Condition: Dented
- Location: Fs589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT R/H SKIN EXTERIOR HAS 5 EACH DENTS AT FS 589.00 TO FS 605.00 AND S24R - S25R. DENT DIMENSIONS ARE: (P1) .500L X .400W X .006D; (P2) .450L X .400W X .004D; (P3) .200L X .200W X .001D; (P4) .350L X .200W X .001D; (P5) .350L X .300W X .003D. EVALUATED DENTS P1 - P5 AND FOUND ALL NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-31 REV 38. ****************AIRCRAFT REMOVED FROM SERVICE***********************  VERIFIED NO LOOSE/PULLED FASTENERS AND NO DAMAGE TO UNDERLYING STRUCTURE COMMON TO  DAMAGED AREA. HFEC PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH.  RE-EVALUATED ALL 5 DENTS AND FOUND WITHIN LIMITS IAW ASAP EA #AWAC-CRJ253-01714 REV A DATED 11/18/2021. ALL WORK PERFORMED IAW ASAP EA # AWAC-CRJ253-01714 REV A DATED 11/18/2021. WORK COMPLETED AT AERSALE CRS4AER685B ON W/O #003472 CARD #20017.  N432AW   TT:46,934   TC:45,528
